# SDR QXEA0300287

- Difficulty date: February 13, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 11,868 hours, 16,785 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE OUTBOARD SUPPORT STRUT IS CHAFED ON INBOARD SIDE AFT OF FORWARD END.  REPAIRED IAW HORIZON AIR EA 2-54-166.
